# SDR AWXA200600977

- Difficulty date: May 24, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53231562200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5910747 - DURING BC-4 CHECK, DISCOVERED LEVEL 2 GALVANIC CORROSION ON STOP FITTING LOCATED AT LOWER SILL SURROUNDING STRUCTURE FR 25+1 INCH, STR 38R, FWD CARGO COMPARTMENT IAW SRM A319-51-72-11.
